# SDR LR7A0049

- Difficulty date: April 30, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 29,473 hours, 17,695 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING, FS 867 CARGO DOOR SKIN HOLED APPROX .25 INCH AT BL 0.  REPAIRED IAW SRM SMP 583-51-140-12.
